Prof. Wen-Xiu Ma

Department of Mathematics and Statistics

University of South Florida, USA




1990 Ph.D., Chinese Academy of Sciences, Beijing, Mathematical Physics

1985 M.Sc., Chinese Academy of Sciences, Beijing, Applied Mathematics

1982 B.Sc., University of Science and Technology, Hefei, Computational Mathematics

Publications (Selected)

  1. Ma W. X., Meng J. H. and Zhang H. Q. (2012), Integrable Couplings, Variational Identities and Hamiltonian Formulations, Global Journal of Mathematical Sciences, 1, 1-17.
  2. Ma W. X., Abdeljabbar A. and Asaad M. G. (2011), Wronskian and Grammian Solutions to a (3+1)-Dimensional Generalized KP Equation, Applied Mathematics and Computation, 217, 10016-10023.
  3. Ma W. X., Huang T. W. and Zhang Y. (2010), A Multiple Exp-Function Method for Nonlinear Differential Equations and Its Application, Physica Scripta, 82, 065003.
  4. Ma W. X. (2009), Variational Identities and Applications to Hamiltonian Structures of Soliton Equations, Nonlinear Analysis: Theory, Methods & Applications, 71, e1716--e1726.
  5. Ma W. X. (2008), An application of the Casoratian Technique to the 2D Toda Lattice Equation, Modern Physics Letters B, 22, 1815-1825.
  6. Ma W. X. (2007), A Discrete Variational Identity on Semi-Direct Sums of Lie Algebras, Journal of Physics A: Mathematical and Theoretical, 40, 15055—15069.
  7. Ma W. X. and Chen M. (2006), Hamiltonian and quasi-Hamiltonian Structures Associated with Semi-Direct Sums of Lie Algebras, Journal of Physics A: Mathematical and General, 39, 10787-10801.
  8. Ma W. X. and Strampp W. (2005), Bilinear Forms and Bäcklund Transformations of the Perturbation Systems, Physics Letters A, 341, 441-449.(see also

Profile Details